# SDR SIMA20150303006

- Difficulty date: March 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 28,128 hours, 23,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERNAL SKIN IS CRACKED AROUND 1 FASTENER ON FRAME 79 BELOW VERTICAL STAB.  REPAIRED RT FUSELAGE EXTERNAL SKIN CRACK AROUND 1 FASTENER IAW ERS-EM-53MR-1151.  SEE WIP & TASKS FOR DETAILS OF WORK PERFORMED.
